# SDR ABXA2021318019

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26554
- Aircraft time: 80,928 hours, 17,673 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT AND RIGHT FMC DISPLAYED IRS GROUND SPEEDS NOT CHANGING. AIRCRAFT BACK TO BLOCK AND GROUNDED, RE-SET RIGHT/LEFT FMC CB'S. RE-ALIGNED IRU'S. OP'S CHECK FMC CONTROL PANEL I/A/W AMM 34-61-02. OP'S CHECK GOOD. DISPLAY NORMAL. AIRCRAFT RELEASED.
